Title: | О квазиконформных гармонических отображениях эвклидова пространства |
Authors: | Титов, О.В. |
Issue Date: | 1970 |
Publisher: | Наука |
Citation: | Титов, О.В. О квазиконформных гармонических отображениях эвклидова пространства / О.В. Титов // Доклады Академии наук СССР. - Москва : Наука, 1970. - Т. 194, № 3. - С. 521-523. |
URI: | https://elib.gsu.by/handle123456789/71370 |
Appears in Collections: | Оцифрованный фонд |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Титов_О_квазиконформных.pdf | 544.08 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.